MAUDE Adverse Event Report: ARTHREX, INC. 25 DEG TIGHT CURVE LEFT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 25 DEG TIGHT CURVE LEFT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR
Model Number 25 DEG TIGHT CURVE LEFT, QUICKPASS LASSO
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available, and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 05/23/2024, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-6068-25tl 25°, tight curve, left, quickpass, had a lasso that was stuck or caught on something on the inside.This was discovered during an unspecified procedure, with no patient harm reported.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.One unpackaged ar-6068-25tl was received for investigation.The returned device was visually inspected, and not issues were found.Functional testing of the nitinol wire moving forward and backward inside the device encountered no resistance, indicating that the device is operating as expected.No problem found.

Brand Name
25 DEG TIGHT CURVE LEFT, QUICKPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19583784
Report Number1220246-2024-06326
Device Sequence Number3315234
Product Code LXH
UDI-Device Identifier00888867038899
UDI-Public00888867038899
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25 DEG TIGHT CURVE LEFT, QUICKPASS LASSO
Device Catalogue NumberAR-6068-25TL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown